MAUDE Adverse Event Report: DIAGNOSTIC HYBRIDS, INC. SOLANA SARS-COV-2 ASSAY (FRZ MMX)

DIAGNOSTIC HYBRIDS, INC. SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Model Number Coronavirus
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: retain test of the #218542 kit resulted in expected results.Unable to duplicate customer complaint.Root cause for false negatives is unable to be determined through retain testing root cause: no problem found;unable to determine.Source: phone.
 
Event or Problem Description
Reported false negative sars result.The customer communicated the result was positive by another molecular method.

Brand Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Common Device Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Manufacturer (Section D)
DIAGNOSTIC HYBRIDS, INC.
2005 east state street
suite 100
athens OH 45701
Manufacturer Contact
karl luke
2005 east state street
suite 100
athens, OH 45701
7405893382
MDR Report Key15227085
Report Number0002024674-2022-08686
Device Sequence Number14915799
Product Code QJR
UDI-Device Identifier30014613339656
UDI-Public30014613339656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EUA203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM313
Device Lot Number218542
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown